PL EN


Preferences help
enabled [disable] Abstract
Number of results
Journal
2015 | 13 | 1 |
Article title

An Effective Schema for Solving Some Nonlinear Partial
Differential Equation Arising In Nonlinear Physics

Content
Title variants
Languages of publication
EN
Abstracts
EN
In this paper, a new computational algorithm
called the "Improved Bernoulli sub-equation function
method" has been proposed. This algorithm is based on
the Bernoulli Sub-ODE method. Firstly, the nonlinear evaluation
equations used for representing various physical
phenomena are converted into ordinary differential equations
by using various wave transformations. In this way,
nonlinearity is preserved and represent nonlinear physical
problems. The nonlinearity of physical problems together
with the derivations is seen as the secret key to solve the
general structure of problems. The proposed analytical schema, which is newly submitted
to the literature, has been expressed comprehensively
in this paper. The analytical solutions, application results,
and comparisons are presented by plotting the two
and three dimensional surfaces of analytical solutions obtained
by using the methods proposed for some important
nonlinear physical problems. Finally, a conclusion
has been presented by mentioning the important discoveries
in this study.
Publisher
Journal
Year
Volume
13
Issue
1
Physical description
Dates
accepted
12 - 8 - 2015
received
25 - 5 - 2015
online
8 - 10 - 2015
References
  • [1] A. Bekir, Phys. Let. A. 372, 3400 (2008)
  • [2] A. Bekir, A. Boz, Phys. Let. A. 372, 1619 (2008)
  • [3] A. Bekir, A. Boz, Int. J. N. Sci. and Num. Sim. 8, 505 (2011)
  • [4] B. Zheng, U.P.B. Sci. Bull. Series A 73, 85 (2011)
  • [5] X.F. Yang, Z.C. Deng, Y. Wei, Adv. Dif. Equation 117, 1 (2015)
  • [6] A. Salam, S. Uddin, P. Dey, Ann. Pure Appl. Math. 10, 1 (2015)
  • [7] L. Xiusen, Z. Bin, Int. J. Eng. Sci. 4, 83 (2014)
  • [8] A. Atangana, A.H. Cloot, Adv. Dif. Equation 2013, 1 (2013)
  • [9] K. Khan, M.A. Akbar, S.M.R. Islam, Springer Plus 3, 19 (2014)
  • [10] A. S. Alofi, Int. Math. Forum 7, 2639 (2012)
  • [11] K. Khan, M.A. Akbar, JAAUBAS 15, 74 (2014)
  • [12] H. Sunagawa, J. Math. Soc. Japan 58, 379 (2006)
  • [13] B. Zheng, WSEAS Trans. Math. 7, 618 (2012)
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.-psjd-doi-10_1515_phys-2015-0035
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.